# SDR WRLA2007021

- Difficulty date: January 11, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AAA70881
- Condition: Corroded
- Location: Fuselage
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, MECHANIC FOUND CENTER ACCESS COMPARTMENT DOOR FWD AREA LONGERON 51L END FITTING CORRODED AT STA Y=6-74.750 TO Y=6-90.  FABRICATED THE NEW PARTS IAW E1 NR W2007P53B-029 REV.00 AND MFG DRAWING NR AAA7088.  CONDITION CHECK NORMAL. (EGAT NRC NR U05084).
